Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 20, 2013, 8:34 PM CDT for Ottawa County, Oklahoma. It took effect at May 21, 2013, 12:01 PM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 8:34 PM CDT (01:34 UTC)
- In effect from
- May 21, 2013, 12:01 PM CDT
- Expired
- May 23, 2013, 9:34 AM CDT
- In force
- 46 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
256 WGUS44 KTSA 210134 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 834 PM CDT MON MAY 20 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-210934- /O.NEW.KTSA.FL.W.0009.130521T2100Z-130523T1434Z/ /COMO2.1.ER.130521T2100Z.130522T1800Z.130523T0834Z.NO/ 834 PM CDT MON MAY 20 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM TUESDAY AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM MONDAY THE STAGE WAS 9.65 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 16.0 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
8 follow-up statements
663 WGUS84 KTSA 210710 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 210 AM CDT TUE MAY 21 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-211510- /O.EXT.KTSA.FL.W.0009.130521T2120Z-130523T1434Z/ /COMO2.1.ER.130521T2120Z.130522T1800Z.130523T0834Z.NO/ 210 AM CDT TUE MAY 21 2013 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 PM MONDAY THE STAGE WAS 11.28 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.0 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
886 WGUS84 KTSA 211303 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 803 AM CDT TUE MAY 21 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-212103- /O.EXT.KTSA.FL.W.0009.130521T1701Z-130523T0200Z/ /COMO2.1.ER.130521T1701Z.130522T0600Z.130522T2000Z.NO/ 803 AM CDT TUE MAY 21 2013 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 14.48 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.0 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
132 WGUS84 KTSA 211854 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 154 PM CDT TUE MAY 21 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-220254- /O.EXT.KTSA.FL.W.0009.000000T0000Z-130523T1536Z/ /COMO2.1.ER.130521T1516Z.130522T1800Z.130523T0936Z.NO/ 154 PM CDT TUE MAY 21 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM TUESDAY THE STAGE WAS 15.43 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 16.8 FEET EARLY WEDNESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
792 WGUS84 KTSA 220133 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 833 PM CDT TUE MAY 21 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-220933- /O.EXT.KTSA.FL.W.0009.000000T0000Z-130523T0848Z/ /COMO2.1.ER.130521T1516Z.130522T0600Z.130523T0248Z.NO/ 833 PM CDT TUE MAY 21 2013 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM TUESDAY THE STAGE WAS 15.98 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 16.5 FEET WEDNESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE WEDNESDAY EVENING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
636 WGUS84 KTSA 220742 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 242 AM CDT WED MAY 22 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-221542- /O.EXT.KTSA.FL.W.0009.000000T0000Z-130523T1336Z/ /COMO2.1.ER.130521T1516Z.130522T1200Z.130523T0736Z.NO/ 242 AM CDT WED MAY 22 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM WEDNESDAY THE STAGE WAS 16.50 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 16.6 FEET THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY BEFORE DAWN. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
962 WGUS84 KTSA 221249 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 749 AM CDT WED MAY 22 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-222049- /O.EXT.KTSA.FL.W.0009.000000T0000Z-130523T1048Z/ /COMO2.1.ER.130521T1516Z.130522T0800Z.130523T0448Z.NO/ 749 AM CDT WED MAY 22 2013 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE STAGE WAS 16.51 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
746 WGUS84 KTSA 221840 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 140 PM CDT WED MAY 22 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-230240- /O.EXT.KTSA.FL.W.0009.000000T0000Z-130523T0642Z/ /COMO2.1.ER.130521T1516Z.130522T0800Z.130523T0042Z.NO/ 140 PM CDT WED MAY 22 2013 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM WEDNESDAY THE STAGE WAS 16.05 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
694 WGUS84 KTSA 230136 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 836 PM CDT WED MAY 22 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. OKC127-230936- /O.EXT.KTSA.FL.W.0010.000000T0000Z-130523T1200Z/ /ANTO2.2.ER.130522T0001Z.130522T1600Z.130523T0600Z.NO/ 836 PM CDT WED MAY 22 2013 THE FLOOD WARNING CONTINUES FOR THE KIAMICHI RIVER NEAR ANTLERS. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 PM WEDNESDAY THE STAGE WAS 28.97 FEET. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THURSDAY BEFORE DAWN. * IMPACT...AT 29.0 FEET...MODERATE FLOODING OCCURS ALONG THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. SOME PERMANENT BUILDINGS ON THE CAMPGROUNDS BECOME ISOLATED. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$ OKC115-230206- /O.CAN.KTSA.FL.W.0009.000000T0000Z-130523T0642Z/ /COMO2.1.ER.130521T1516Z.130522T0800Z.130522T2347Z.NO/ 836 PM CDT WED MAY 22 2013 THE FLOOD WARNING IS CANCELLED FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 700 PM WEDNESDAY THE STAGE WAS 14.94 FEET. * FLOOD STAGE IS 15.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS EVENING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 20, 7:20 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 20, 7:20 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT MON MAY 20 2013
.DISCUSSION...
THE 00Z TAF DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL BE THE MAIN AVIATION CONCERN THRU MUCH OF THE
PERIOD...WITH LOW CIGS THEN BECOMING A CONCERN DURING THE MORNING
ON TUESDAY. THUNDERSTORM CONCERN WILL SHIFT SOUTHEAST TOWARD KFSM
ON TUESDAY AFTERNOON AS THE WEAK COLD FRONT SLOWLY SLIDES IN THAT
DIRECTION. CIGS/VSBYS WILL BE REDUCED DOWN TO AS LOW AS IFR IN ANY
TSRA THAT AFFECTS AIRPORTS DIRECTLY. MORNING CIGS SHOULD BE IN THE
MVFR RANGE AS WELL.
LACY
&&
.PREV DISCUSSION... /ISSUED 330 PM CDT MON MAY 20 2013/
DISCUSSION...
AND HERE WE GO AGAIN...SEVERE STORMS EXPLODING ALONG FRONT
SITUATED FROM OSAGE COUNTY TO WEST OF OKC METRO WITH INTERSECTING
DRY LINE OVER FAR SW OK. STORMS SOUTHWEST OF OKC RAPIDLY BECAME
TORNADIC SUPERCELLS AND THREAT OF THAT EXTENDS OVER MOST OF
EASTERN OK THIS AFTERNOON AND EVENING. STORMS HAVE ALSO BEGUN TO
FORM OVER OSAGE/PAWNEE AND WILL CONTINUE TO INTENSIFY. SEVERE
WEATHER COVERAGE WILL BE MUCH MORE WIDESPREAD WITH THIS ROUND AND
ALL MODES AGAIN POSSIBLE.
CONCERN LATER TONIGHT TURNS TO FLASH FLOODING POTENTIAL AS STORMS
SPREAD EAST AND LIKELY INCREASE IN COVERAGE THROUGH THE EVENING
AIDED BY STRONG MOISTURE TRANSPORT AND LOW LEVEL JET. MODELS HAVE
REMAINED FAIRLY CONSISTENT IN TARGETING AN AREA FROM CENTRAL OK
THROUGH NORTHWEST AR WITH THE HEAVIEST SWATH OF PRECIP...THOUGH
WITH SOME OBVIOUS DIFFERENCES IN PLACEMENT OF HIGHEST QPF. ENOUGH
CONSENSUS EXISTS WITH SHIFTING THE HEAVY RAIN THREAT SOUTH OF I-44
BY TUESDAY THAT FLASH FLOOD WATCH WILL BE CARRIED ONLY FOR
TONIGHT. AREAS TO THE SOUTH WILL LIKELY SEE SOME DEGREE OF THREAT
CONTINUING AT LEAST INTO TUESDAY MORNING.
A POTENTIAL ISSUE HERE IS A STRONG PIECE OF SHORTWAVE ENERGY THAT
WILL ROTATE AROUND THE TROUGH AND INTO TX/OK TUESDAY AFTERNOON.
THIS MAY SERVE TO ENHANCE THUNDERSTORM COVERAGE NORTH OF THE FRONT
AND CONTINUE THE HEAVY RAIN POTENTIAL MUCH OF THE DAY IN THE SAME
GENERAL AREA THAT WILL BE TARGETED TONIGHT. GFS IS THE AGGRESSIVE
MODEL IN THIS SOLUTION BUT DOES HAVE SOME SUPPORT FROM THE 12Z
ECMWF AND CANADIAN. GIVEN THE NATURE OF THE AIRMASS...SEVERAL
INCHES OF RAIN APPEAR LIKELY BEFORE ALL IS SAID AND DONE. SEVERE
WEATHER POTENTIAL WILL BE FOCUSED MORE OVER SE OKLAHOMA TUESDAY
AFTERNOON...THE MOST SIGNIFICANT LIKELY JUST TO OUR SOUTHEAST.
BOUNDARY SHOULD PUSH FAR ENOUGH SOUTH TO PUSH ANY THUNDERSTORMS
SOUTH OF THE AREA WEDNESDAY WITH POTENTIAL FOR BOUNDARY TO RETURN
NORTH THURSDAY/FRIDAY. PATTERN LOOKS EARLY SUMMER LIKE AND WITH
RIDGE AXIS MAINLY TO OUR WEST...COULD SEE SOME OVERNIGHT MCS
ACTIVITY LATE IN THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 76 57 82 / 80 60 10 10
FSM 70 77 60 84 / 80 90 70 10
MLC 70 76 56 85 / 80 80 20 10
BVO 60 77 50 80 / 70 40 10 10
FYV 65 74 53 78 / 90 80 60 10
BYV 64 75 56 79 / 90 90 70 10
MKO 67 76 56 82 / 90 80 20 10
MIO 63 76 54 80 / 80 70 30 10
F10 68 76 57 82 / 90 60 10 10
HHW 70 81 63 86 / 70 80 70 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ058-OKZ062-OKZ063-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ059-OKZ060-OKZ061-OKZ064.
AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...30Hazardous weather outlook, May 20, 8:31 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT MON MAY 20 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
831 PM CDT MON MAY 20 2013
...SIGNIFICANT SEVERE WEATHER ONGOING ACROSS SOUTHEAST
OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS
ONSET....ONGOING
AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS
...SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...PARTS OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS
ONSET...ONGOING .
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA...WEST CENTRAL AND
NORTHWEST ARKANSAS. SIGNIFICANT
SIGNIFICANT WINDS.
RISK...SIGNIFICANT.
AREA...PARTS OF SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...LOCATIONS NORTH OF INTERSTATE 40.
ONSET...TONIGHT.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...LOCATIONS NORTH OF I-40.
DISCUSSION...
SHORT TERM SEVERE WEATHER RISKS HAVE SHIFTED EAST...IMPACTING
NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. ALL MODES OF SEVERE
REMAIN ONGOING EVEN THOUGH SOME STORMS HAVE BEGUN A TRANSITION
TOWARDS ACCELERATING BOW SEGMENTS. THAT SAID...A HIGH RISK OF
LONG TRACK TORNADOES...BASEBALL SIZE HAIL AND AND WIND GUSTS TO 80
MPH WILL CONTINUE.
A PERIOD OF NON CONVECTIVE WIND GUSTS WILL CONTINUE ACROSS PARTS OF
SOUTHEAST OKLAHOMA...WHERE GUSTS TO 60 MPH WILL BE POSSIBLE.
SEE /OKCNPWTSA/ FOR DETAILS.
ADDITIONALLY...HIGH MOISTURE CONTENT WILL POSE A HEAVY RAIN AND
FLASH FLOODING RISK WITH STORMS THAT DO CONTINUE OVERNIGHT. THE
GREATEST THREAT TONIGHT APPEARS TO BE NORTH OF INTERSTATE 40. 2 TO
4 INCHES OF RAIN IN THESE AREAS MAY BE COMMON. POTENTIAL FOR
LOCALIZED 7 INCH AMOUNTS WILL QUICKLY HEIGHTEN THE RISK OF LIFE
THREATENING FLASH FLOODING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK TUESDAY AND TUESDAY NIGHT IS EXPECTED TO
MAINLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...AND
WILL AGAIN INCLUDE THE THREAT FOR FLOODING. AFTER A BRIEF BREAK ON
WEDNESDAY...LOW THUNDERSTORM CHANCES RETURN THURSDAY THROUGH
SATURDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 20, 7:18 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND GST SPRINGDALE 36.19N 94.13W
05/20/2013 E70 MPH WASHINGTON AR TRAINED SPOTTER
&&
JDSLocal storm report, May 20, 7:22 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 2 S BENTONVILLE 36.34N 94.21W
05/20/2013 M61 MPH BENTON AR AWOS
MEASURED 61 MPH GUST AT THE BENTONVILLE MUNICIPAL AIRPORT
&&
JDSLocal storm report, May 20, 7:29 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST WEDINGTON 36.08N 94.42W
05/20/2013 E70 MPH WASHINGTON AR PUBLIC
ASLO REPORTED PEA SIZE HAIL
&&
JDSLocal storm report, May 20, 7:39 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST SPRINGDALE 36.19N 94.13W
05/20/2013 M69 MPH WASHINGTON AR TRAINED SPOTTER
MEASURED 69 MPH WIND GUST NEAR THE SPRINGDALE AIRPORT.
&&
JDSLocal storm report, May 20, 8:01 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 3 NNE CLAYTON 34.63N 95.33W
05/20/2013 M66 MPH PUSHMATAHA OK MESONET
MEASURED WIND GUST OF 66 MPH AT THE CLAYTON MESONET
&&
JDSLocal storm report, May 20, 8:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST EUREKA SPRINGS 36.40N 93.74W
05/20/2013 E80 MPH CARROLL AR TRAINED SPOTTER
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:04 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 67 min |
| May 20, 7:31 PM CDT | Tornado Warning | TSA | Sequoyah | 44 min |
| May 20, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 70 min |
| May 20, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 63 min |
| May 20, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 58 min |
| May 20, 8:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 68 min |
| May 20, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 57 min |
| May 20, 8:21 PM CDT | High Wind Warning | TSA | McIntosh, Muskogee, Pittsburg | 4 hr |
| May 20, 8:30 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 60 min |
| May 20, 8:52 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 38 min |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 63 min |
| May 20, 10:13 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 47 min |
| May 20, 10:25 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 10:55 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 11:12 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 2 hr |
| May 20, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 45 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 25 min |
| May 20, 11:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| May 21, 12:14 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 21, 12:45 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 21, 1:12 AM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| May 21, 1:23 AM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| May 21, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| May 21, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| May 21, 2:11 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 2 hr |
| May 21, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| May 21, 2:23 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 52 min |
| May 21, 2:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| May 21, 6:44 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 21, 8:55 AM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 4 hr |
| May 21, 9:30 AM CDT | Special Weather Statement | TSA | Mayes, Muskogee, Rogers, Wagoner | 60 min |
| May 21, 10:32 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 58 min |
| May 21, 10:33 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 57 min |
| May 21, 12:15 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 21, 12:19 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 21, 12:57 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 48 min |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 38 min |
| May 21, 1:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 62 min |
| May 21, 2:01 PM CDT | River Flood Warning | TSA | Pushmataha | 40 hr |
| May 21, 2:30 PM CDT | River Flood Warning | TSA | LeFlore | 43 hr |
| May 21, 2:58 PM CDT | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha | 62 min |
| May 21, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 25 min |
| May 21, 5:51 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 24 hr |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.